# SDR YENA2022051700480

- Difficulty date: May 13, 2022
- Submitted: May 17, 2022
- Operation: Air carrier
- Aircraft: N283JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 125
- Aircraft time: 38,522 hours, 24,801 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CRACK: RIB 17 OB FIXED LEADING EDGE RH WING; REF AEROMAN NR 2022 160/1 - 255481: ACCOMPLISHED REPAIR AT RIB 17 OB IAW AEROMAN EA 57-0164-22 COVER PART 1, ETD2022-190-016459 REV A. EC 22-340-01, E190 SRM 51-40-08 AND DWG 190-31249-409. NO FURTHER INSPECTIONS REQUIRED.
